Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What causes tiredness, giddiness, high heart beat, rectal bleeding and high SGPT and SGOT level?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
i have recently done my blood test and my sgpt was 80 and sgot was 59, also i have rectal bleeding but not frequently. from last few months i am experiencing excessive tiredness, guddiness and high heart beat. can some body help me out in diagonising what is my problem
Posted Fri, 27 Dec 2013 in General Health
Answered by Dr. Shoaib Khan 1 hour later
Brief Answer: List of causes listed; chronic liver disease Detailed Answer: Hello sir and welcome. Thank you for writing to us. The most likely cause of altered liver function and abnormal bleeding are chronic liver diseases. I shall list out the most likely conditions that could have a presentation similar to yours: -Hepatitis B or C infections; or autoimmune hepatitis -Chronic alcohol abuse -A few medications -Bile duct disorders -Hereditary diseases -Other less common liver conditions I would advise an ultrasound of the abdomen which would help in better visualization of the liver, and once a liver abnormality is detected I would advise a more invasive investigations like a retrograde cholangiopancreatography (ERCP) which will help visualize the liver and the biliary tract. All your symptoms are related to this condition and the fact that you have been losing blood. Please also check on your hemoglobin levels, as the loss of blood could have resulted in anemia, which could be causing the tiredness and giddiness. I hope you find my response both helpful and informative sir. Please feel free to write back to me for any further clarifications, I would be more than happy to help you. Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor